MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; NEONATAL ARCTICGEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; NEONATAL ARCTICGEL PADS
Catalog Number 318-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the neonate rewarming.The arctic sun device was alerting 113 reduced water temperature control.Patient temperature (pt) was 36c, targeted temperature (tt) was 36.5c.Confirmed they added water earlier in the morning.Patient temperature (pt) was 36c, targeted temperature (tt) was 36.5c, water temperature (wt) was 23.1c, water flow rate (wfr) was 1.3 l/m.System diagnostics showed that the outlet monitor temperature (t1) was 23.7c, outlet control temperature (t2) was 23.5c, inlet temperature (t3) was 23.8c, chiller temperature (t4) was 7.3c, water flow rate (wfr) was 0.9 l/m, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 38 percentage, mixing pump command (mpc) was 0, heater 69 percentage, water reservoir level (wrl) was 5, system hours were 2395.6 and pump hours were 2161.9.Walked through stop therapy, empty pads and device alerted empty pads not completed.Selected empty pads again.Had drain 16 ounces of water from right drain port.Restarted therapy and water flow rate (wfr) was 1 l/m.Advised would call back in 30 minutes to check on water temperature (wt).Called back and water flow rate (wfr) was dropped to 0.6 l/m and then 0.Advised to stop therapy and empty pads.Device alerted empty pads not completed.Selected empty pads again.Disconnected and reconnected using proper technique.Restarted therapy and water flow rate (wfr) was 0.8 l/m.Water flow rate (wfr) on neonatal pads has dropped to 0.5 l/m.Already tried addressing flow the last time they called.No neonatal pads available to swap out to.Had nurse check for small universal pads that could use with neonate instead but the only size available was xxs.Had connect 2 of the xxs pads and lay to the side.Water flow rate (wfr) was stabilized at 3.1 l/m.Explained needed to get the water flow rate (wfr) up to prevent the heater from shutting off and therefore allowing the patient temperature (pt) to rewarm.Encouraged to monitor water flow rate (wfr) and call back with any alerts/alarms.Per follow up information received via task on 03feb2026, spoke with charge nurse who stated the patient completed therapy and the pads were disposed of.The device remained in service without any evaluation.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
NEONATAL ARCTICGEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24324365
Report Number1018233-2026-00808
Device Sequence Number9674237
Product Code DWJ
UDI-Device Identifier00801741132131
UDI-Public(01)00801741132131
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number318-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown